Alert archive / Colorado / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 253, NWS Pueblo, CO

August 7, 2018El Paso County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Aug 7, 2018, 10:22 PM MDT for El Paso County, Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2018, 10:22 PM MDT (04:22 UTC)
Expired
Aug 7, 2018, 10:45 PM MDT
In force
23 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County El Paso County, CO

The radar

The Pueblo radar (KPUX), 51 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 4.4 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2018-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1316 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2018-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1316 J/kg
Mixed-layer CIN
-55 J/kg
Mixed-layer LCL
1934 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
-27 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-3.3

Open this sounding in Storm Lab

The text

As transmitted.

365 
WUUS55 KPUB 080422
SVRPUB
COC041-080445-
/O.NEW.KPUB.SV.W.0253.180808T0422Z-180808T0445Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Pueblo CO
1022 PM MDT TUE AUG 7 2018

The National Weather Service in Pueblo has issued a

* Severe Thunderstorm Warning for...
  South central El Paso County in east central Colorado...

* Until 1045 PM MDT.

* At 1022 PM MDT, a severe thunderstorm was located near Fountain, or
  13 miles south of Colorado Springs, moving east at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Fountain, Security-Widefield and Fort Carson. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3857 10485 3872 10484 3874 10454 3852 10454
TIME...MOT...LOC 0422Z 273DEG 10KT 3865 10476 

HAIL...1.00IN
WIND...60MPH
 
$$

mw
1 follow-up statement
421 
WWUS55 KPUB 080435
SVSPUB

Severe Weather Statement
National Weather Service Pueblo CO
1035 PM MDT TUE AUG 7 2018

COC041-080445-
/O.CON.KPUB.SV.W.0253.000000T0000Z-180808T0445Z/
El Paso CO-
1035 PM MDT TUE AUG 7 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT
FOR SOUTH CENTRAL EL PASO COUNTY...

At 1035 PM MDT, a severe thunderstorm was located near Fountain, or
15 miles south of Colorado Springs, moving east at 10 mph.

HAZARD...Quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damage to vehicles is expected.

Locations impacted include...
Fountain and Security-Widefield. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3857 10481 3871 10480 3874 10458 3874 10456
      3852 10456 3854 10464
TIME...MOT...LOC 0435Z 282DEG 10KT 3862 10472 

HAIL...1.00IN
WIND...<50MPH
 
$$

mw

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 9:13 PM MDT, 1 hour 9 minutes earlier.

Area forecast discussion, Aug 7, 9:13 PM MDT, 1 hour 9 minutes before
Area Forecast Discussion
National Weather Service Pueblo CO
913 PM MDT Tue Aug 7 2018

.UPDATE...
Issued at 908 PM MDT Tue Aug 7 2018

Updated the fcst to expire severe weather watch and adjust flash
flood watch.

As posted on NWS CHAT and Twitter, I am still concerned isolated
severe storms will affect the region this evening and tonight. As
I write, convection was beginning to initiate over several
locations of the plains. This convection is likely elevated, but
the shear is still quite strong (40-50 knts) and the MLCAPE
values are still rather high (1500-2500) per SPC mesoanalysis
page. Locally heavy rain is still possible, with best chances
southof US50. \/Hodanish

UPDATE Issued at 647 PM MDT Tue Aug 7 2018

Short range hi res guidance is having a difficult time handling
the current wx situation over the region at this time. Except for
a TSRA over Custer county, no other significant convection was
noted over the region at 645 pm. Guidance insist that strong
convection should be occurring over parts of the plains attm.
What I believe is the issue is a short wave ridge is moving over
SE Colo attm and this is suppressing convection. A rather strong
short wave is fcst to begin affecting the region late this evening
and tonight, and we may have a better chance of storms over the
plains late this evening/overnite. For now have trended POPS
downward but I am keeping the convective/flooding hilites in
place. Any small storm over a burn scar could cause flash
flooding. \/Hodanish

&&

.SHORT TERM...(This evening through Wednesday)
Issued at 203 PM MDT Tue Aug 7 2018

Forecast models continue to show showers/tstms over the eastern
mtns and along the I-25 corridor early this evening, and then as
an upper level disturbance moves southeast acrs the eastern
portions of the state, the storms will spread acrs the plains thru
the late evening. The western mtns and high valleys are still
expected to see a lower risk of showers/tstms this evening.

With abundant moisture over the area today, heavy rain remains a
threat thru the evening and into the late night hours in some
locations, and could present a flash flood risk for urban areas,
burn scars over eastern areas, and in areas where heavy rain fell
yesterday. There also continues to be the risk of a few severe
storms over the southeast plains this evening and a Severe
Thunderstorm Watch is in effect until 9 PM MDT.

The NAM shows some lingering precip over the far southeast plains
into the late night/early morning hours.  The GFS does the same, but
also shows some light lingering precip over and near some of the
eastern mtns. The HRRR shows some light linger precip over Baca
county thru about 09-10Z, and dry conditions elsewhere.  Have
decided to carry some low POPs thru about 11Z over mainly the far
southeast plains.

There will still be ample moisture over the area on Wed.  It looks
like storms will initiate around Noon over the eastern mtns and move
off over portions of the I-25 corridor.  The storms are not expected
to spread acrs the southeast plains until the evening hours.
Conditions will again be favorable for  a few severe storms over the
plains.

.LONG TERM...(Wednesday night through Tuesday)
Issued at 203 PM MDT Tue Aug 7 2018

There is continued low spreads among the ensemble members through
the extended, with some spread as we get into Monday and Tuesday
next week.  Operational solutions remain similar leading to higher
confidence through at least the weekend.

Wednesday night into Thursday...high pressure will remain centered
over Nevada with disturbances rotating south across Colorado
Wednesday night into Thursday.  Expect widespread showers and
thunderstorms across the Eastern Mountains, spreading east into the
I-25 corridor, then south and east overnight.  Locally heavy
rainfall will remain possible with flash flooding on area burn
scars, urban areas and locations that have seen heavy rains the past
couple of days.  In addition, one or two storms could become strong
to severe as they move across the Plains with large hail and
damaging winds the main threats. This activity will shift south into
New Mexico late Wednesday night into Thursday morning. Models are
slightly different on Thursday. The NAM has one last upper wave
rotating around the high to the west, dropping south across
Colorado.  The GFS does not, confining shower and thunderstorm
activity to the Continental Divide.  Given the uncertainty, will
continue with POPs across the mountain areas, spreading east into
the I-25 corridor through the evening hours. Expect this activity to
shift southward into New Mexico by late evening.

Friday into Monday...the high pressure over the west is forecast to
shift east and north with northeasterly flow setting up across the
region.  Expect showers and thunderstorms to become more diurnally
and terrain driven Friday and through the weekend.  Initial
development will occur over the mountains, primarily along the
Continental Divide.  Activity will then spread southwest into New
Mexico during the evening or dissipate after sunset.  Locally heavy
rainfall will remain possible, especially over the San Juan range.

Tuesday...there are slight differences in the operational solutions.
The GFS shifts the high pressure westward, while an upper
disturbances drops southeast across Colorado with a return to
widespread showers and thunderstorms across the area.  The ECMWF has
a similar upper disturbance, but much further north.  It also tries
to bring a disturbance up from the south which the GFS does not
have. Mozley

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 203 PM MDT Tue Aug 7 2018

KCOS and KPUB could see thunderstorms in the vicinity thru the
evening, with heavy rain being a threat. Some hail may also occur
with stronger storms.  By the late night hours, the threat of storms
should end, but there is the possibility of some low stratus
developing.

KALS is expected to have VFR conditions thru the 24 hrs period.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch until midnight MDT tonight for COZ072>075-
078>080-087-088-094.

&&

UPDATE...HODANISH
SHORT TERM...28
LONG TERM...MOZLEY
AVIATION...28
Hazardous weather outlook, Aug 7, 11:35 AM MDT, 10 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Pueblo CO
1135 AM MDT Tue Aug 7 2018

COZ058>089-093>099-081745-
Western Mosquito Range/East Lake County Above 11000 Feet-
Leadville Vicinity/Lake County Below 11000 Feet-
Eastern Sawatch Mountains Above 11000 Feet-
Western Chaffee County Between 9000 and 11000 Feet-
Central Chaffee County Below 9000 Feet-
Western Mosquito Range/East Chaffee County Above 9000 Feet-
Saguache County West of Continental Divide Below 10000 Feet-
Saguache County East of Continental Divide Below 10000 Feet-
La Garita Mountains Above 10000 Feet-
Upper Rio Grande Valley/Eastern San Juan Mountains Below
10000 Feet-Eastern San Juan Mountains Above 10000 Feet-
Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet-
Alamosa  Vicinity/Central San Luis Valley Below 8500 Feet-
Southern San Luis Valley-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet-
Northern Sangre de Cristo Mountains Above 11000 Feet-
Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet-
Southern Sangre de Cristo Mountains Above 11000 Feet-
Northwestern Fremont County Above 8500 Feet-
Western/Central Fremont County Below 8500 Feet-
Wet Mountain Valley Below 8500 Feet-
Wet Mountains between 6300 and 10000 Feet-
Wet Mountains Above 10000 Feet-
Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between
7500 And 11000 Feet-Pikes Peak Above 11000 Feet-
Canon City Vicinity/Eastern Fremont County-
Northern El Paso County/Monument Ridge/Rampart Range Below
7500 Feet-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range
Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet-
Trinidad Vicinity/Western Las Animas County Below 7500 Feet-
Crowley County-La Junta Vicinity/Otero County-
Eastern Las Animas County-Western Kiowa County-
Eastern Kiowa County-Las Animas Vicinity/Bent County-
Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County-
1135 AM MDT Tue Aug 7 2018

This hazardous weather outlook is for portions of central...east
central...south central and southeast Colorado.

.DAY ONE...This Afternoon and Tonight

Thunderstorms are expected to develop along the eastern mountains
early this afternoon, and then spread eastward over the plains
through the evening. There will be the potential for some severe
storms, with large hail up to 2.5 inches in diameter, and wind
gusts up to 70 mph, being the primary risks. The location at
greatest risk for severe thunderstorms today, will be across the
eastern slopes of the southeast mountains and the I-25 corridor
counties from El Paso county to the New Mexico border. An isolated
tornado cannot be ruled out, particularly south of highway 50.

Intense rainfall rates will be likely again today which may
result in flash flooding, particularly for the burn scars in the
southeast mountains, such as Spring, Hayden Pass, Junkins, and
Waldo. Urban areas and locations with saturated soil conditions
from yesterday's heavy rainfall will also be prone to flash
flooding if impacted again today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday

Scattered thunderstorms will redevelop across the mountains and
adjacent plains on Wednesday. One or two storms could become
strong to severe across the southeast mountains and plains, with
large hail and damaging winds possible. Locally heavy rainfall
capable of producing flash flooding, will be possible for area
burn scars once again.

Isolated to scattered thunderstorms will be possible across the
mountains for Thursday and Friday with a general drying trend
expected for the weekend into next Monday. The primary storm
threats will be lightning, brief heavy rainfall and wind gusts up
to 40 mph.

.SPOTTER INFORMATION STATEMENT...

Weather conditions that meet reporting criteria for spotters will
be possible this afternoon and evening across the southeast
mountains and adjacent plains.

28/28

In the hours before

Special weather statement, Aug 7, 7:05 PM MDT, 3 hours 17 minutes before
Special Weather Statement
National Weather Service Pueblo CO
705 PM MDT TUE AUG 7 2018

COZ072-078>080-087-080130-
Wet Mountains between 6300 and 10000Ft CO-
Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Ft CO-
Wet Mountain Valley Below 8500 Ft CO-
Northern Sangre de Cristo Mountains Between 8500 And 11000 Ft CO-
Wet Mountains above 10000 Ft CO-
705 PM MDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUERFANO AND
SOUTHEASTERN CUSTER COUNTIES UNTIL 730 PM MDT...

At 704 PM MDT, Doppler radar was tracking a strong thunderstorm 15
miles east of Crestone Peak, or 42 miles southwest of Pueblo, moving
southeast at 20 mph.

Heavy rain, nickel size hail and winds of 50 mph will be possible
with this storm.

This storm will remain over mainly rural areas of northwestern
Huerfano and southeastern Custer Counties.

A Severe Thunderstorm Watch remains in effect until 900 PM MDT for
southeastern Colorado.

LAT...LON 3802 10542 3807 10527 3783 10507 3775 10534
TIME...MOT...LOC 0104Z 339DEG 17KT 3798 10531

mw
Special weather statement, Aug 7, 9:27 PM MDT, 55 minutes before
Special Weather Statement
National Weather Service Pueblo CO
927 PM MDT TUE AUG 7 2018

COZ086-089-093-080400-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
927 PM MDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO...SOUTHWESTERN
CROWLEY AND EASTERN PUEBLO COUNTIES UNTIL 1000 PM MDT...

At 927 PM MDT, Doppler radar was tracking a strong thunderstorm near
Olney Springs, or 29 miles northwest of La Junta, moving southeast at
15 mph.

Heavy rain, nickel size hail and winds in excess of 40 mph will be
possible with this storm.

Locations impacted include...
Ordway, Manzanola, Olney Springs and Crowley.

LAT...LON 3820 10408 3832 10397 3821 10373 3804 10388
TIME...MOT...LOC 0327Z 310DEG 13KT 3822 10399

mw
Special weather statement, Aug 7, 9:29 PM MDT, 53 minutes before
Special Weather Statement
National Weather Service Pueblo CO
929 PM MDT TUE AUG 7 2018

COZ086-089-080415-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
929 PM MDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL CROWLEY AND
NORTHEASTERN PUEBLO COUNTIES UNTIL 1015 PM MDT...

At 928 PM MDT, Doppler radar was tracking a strong thunderstorm 7
miles northeast of Pueblo Depot, or 23 miles east of Pueblo, moving
southeast at 15 mph.

Heavy rain, nickel size hail and winds in excess of 40 mph will be
possible with this storm.

Locations impacted include...
Pueblo Depot.

LAT...LON 3835 10433 3847 10420 3835 10394 3817 10411
TIME...MOT...LOC 0328Z 310DEG 13KT 3836 10420

mw
Special weather statement, Aug 7, 10:00 PM MDT, 22 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1000 PM MDT TUE AUG 7 2018

COZ089-093-080430-
Crowley County CO-La Junta Vicinity/Otero County CO-
1000 PM MDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL OTERO AND
SOUTHEASTERN CROWLEY COUNTIES UNTIL 1030 PM MDT...

At 1000 PM MDT, Doppler radar was tracking a strong thunderstorm over
Crowley, or 20 miles northwest of La Junta, moving southeast at 20
mph.

Heavy rain, nickel size hail and wind gusts up to 50 mph will be
possible with this storm.

Locations impacted include...
Rocky Ford, Ordway, Manzanola, Sugar City and Crowley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

LAT...LON 3816 10393 3829 10381 3818 10352 3799 10370
TIME...MOT...LOC 0400Z 298DEG 16KT 3817 10383

mw
Special weather statement, Aug 7, 10:13 PM MDT, 9 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1013 PM MDT TUE AUG 7 2018

COZ086-089-093-080445-
Pueblo Vicinity/Pueblo County Below 6300 Feet CO-Crowley County CO-
La Junta Vicinity/Otero County CO-
1013 PM MDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN OTERO...SOUTHWESTERN
CROWLEY AND EAST CENTRAL PUEBLO COUNTIES UNTIL 1045 PM MDT...

At 1013 PM MDT, Doppler radar was tracking a strong thunderstorm near
Fowler, or 30 miles east of Pueblo, moving southeast at 15 mph.

Heavy rain, nickel size hail and winds in excess of 40 mph will be
possible with this storm.

Locations impacted include...
Fowler, Manzanola and Olney Springs.

LAT...LON 3822 10417 3827 10403 3810 10386 3800 10411
TIME...MOT...LOC 0413Z 331DEG 14KT 3819 10407

mw
Special weather statement, Aug 7, 10:17 PM MDT, 5 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1017 PM MDT TUE AUG 7 2018

COZ084-085-080445-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft
CO-
1017 PM MDT TUE AUG 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EL PASO COUNTY
UNTIL 1045 PM MDT...

At 1017 PM MDT, Doppler radar was tracking a strong thunderstorm near
Black Forest, or 17 miles northeast of Colorado Springs, moving east
at 15 mph.

Heavy rain, dime size hail and winds in excess of 40 mph will be
possible with this storm.

Locations impacted include...
Northeastern Colorado Springs, Calhan, Black Forest, Ellicott, Peyton
and Falcon.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3895 10478 3913 10474 3913 10425 3882 10433
TIME...MOT...LOC 0417Z 277DEG 14KT 3906 10467

mw

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 6:13 PM MDTSevere Thunderstorm WarningPUBCuster32 min
Aug 7, 6:43 PM MDTSpecial Weather StatementPUBCuster32 min
Aug 7, 6:50 PM MDTAreal Flood AdvisoryPUBCuster115 min
Aug 7, 7:05 PM MDTSpecial Weather StatementPUBCuster25 min
Aug 7, 7:19 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano26 min
Aug 7, 7:42 PM MDTSevere Thunderstorm WarningPUBCostilla, Custer, Huerfano33 min
Aug 7, 8:13 PM MDTSevere Thunderstorm WarningPUBHuerfano32 min
Aug 7, 9:27 PM MDTSpecial Weather StatementPUBCrowley33 min
Aug 7, 9:29 PM MDTSpecial Weather StatementPUBCrowley46 min
Aug 7, 9:49 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo26 min
Aug 7, 10:00 PM MDTSpecial Weather StatementPUBCrowley30 min
Aug 7, 10:13 PM MDTSpecial Weather StatementPUBCrowley32 min
Aug 7, 10:17 PM MDTSpecial Weather StatementPUBEl Paso28 min
Aug 7, 10:25 PM MDTSpecial Weather StatementPUBKiowa50 min
Aug 7, 10:38 PM MDTSpecial Weather StatementPUBOtero37 min
Aug 7, 10:44 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo31 min
Aug 7, 10:50 PM MDTSpecial Weather StatementPUBEl Paso40 min
Aug 7, 10:52 PM MDTSevere Thunderstorm WarningPUBEl Paso23 min
Aug 7, 10:58 PM MDTSevere Thunderstorm WarningPUBEl Paso32 min
Aug 7, 11:12 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo33 min
Aug 7, 11:15 PM MDTSevere Thunderstorm WarningPUBEl Paso30 min
Aug 7, 11:27 PM MDTSpecial Weather StatementPUBProwers48 min
Aug 7, 11:33 PM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo42 min
Aug 7, 11:41 PM MDTSpecial Weather StatementPUBPueblo49 min
Aug 7, 11:45 PM MDTSevere Thunderstorm WarningPUBEl Paso30 min
Aug 8, 12:01 AM MDTAreal Flood AdvisoryPUBEl Paso3 hr
Aug 8, 12:05 AM MDTSevere Thunderstorm WarningPUBPueblo25 min
Aug 8, 12:12 AM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo33 min
Aug 8, 12:42 AM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo33 min
Aug 8, 1:12 AM MDTSpecial Weather StatementPUBCrowley48 min
Aug 8, 1:14 AM MDTSevere Thunderstorm WarningPUBCrowley, Pueblo31 min
Aug 8, 1:58 AM MDTSpecial Weather StatementPUBOtero47 min
Aug 8, 9:52 AM MDTSpecial Weather StatementPUBEl Paso38 min
Aug 8, 10:04 AM MDTSevere Thunderstorm WarningPUBEl Paso41 min
Aug 8, 10:40 AM MDTSpecial Weather StatementPUBEl Paso50 min
Aug 8, 10:44 AM MDTSevere Thunderstorm WarningPUBEl Paso31 min
Aug 8, 10:59 AM MDTSevere Thunderstorm WarningPUBEl Paso46 min
Aug 8, 11:13 AM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo47 min
Aug 8, 11:36 AM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo23 min
Aug 8, 11:38 AM MDTSevere Thunderstorm WarningPUBEl Paso, Pueblo52 min
Aug 8, 11:52 AM MDTSevere Thunderstorm WarningPUBCrowley, El Paso, Pueblo38 min
Aug 8, 12:06 PM MDTSpecial Weather StatementPUBKiowa39 min
Aug 8, 12:23 PM MDTSevere Thunderstorm WarningPUBCrowley, Otero, Pueblo37 min
Aug 8, 12:35 PM MDTSpecial Weather StatementPUBProwers40 min
Aug 8, 1:23 PM MDTFlash Flood WarningPUBHuerfano2 hr
Aug 8, 1:26 PM MDTSpecial Weather StatementPUBHuerfano49 min
Aug 8, 1:46 PM MDTSpecial Weather StatementPUBProwers44 min
Aug 8, 1:51 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas24 min
Aug 8, 1:52 PM MDTSpecial Weather StatementPUBProwers38 min
Aug 8, 2:13 PM MDTSevere Thunderstorm WarningPUBHuerfano, Las Animas32 min
Aug 8, 2:25 PM MDTSevere Thunderstorm WarningPUBLas Animas20 min
Aug 8, 2:29 PM MDTSpecial Weather StatementPUBBaca46 min
Aug 8, 2:33 PM MDTSpecial Weather StatementPUBProwers42 min
Aug 8, 2:52 PM MDTFlash Flood WarningPUBLas Animas53 min
Aug 8, 3:10 PM MDTSpecial Weather StatementPUBBaca50 min
Aug 8, 3:23 PM MDTSpecial Weather StatementPUBBaca52 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.